Asymptotic distributions for goodness-of-fit statistics in a sequence of multinomial models
We consider f-disparities between discrete distributions pn=(pn1,...,pnkn) and their estimates based on relative frequencies in an i.i.d. sample of size n, where is twice continuously differentiable in a neighborhood of 1 with f''(1)[not equal to]0. We derive asymptotic distributions of the disparity statistics under certain assumptions about pn and the second derivatives f'' in a neighborhood of 1. These assumptions are weaker than those known from the literature.
Volume (Year): 56 (2002)
Issue (Month): 1 (January)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Györfi László & Vajda Igor, 2001. "A Class Of Modified Pearson And Neyman Statistics," Statistics & Risk Modeling, De Gruyter, vol. 19(3), pages 239-252, March.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:56:y:2002:i:1:p:57-67. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.